Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 30, NWS State College, PA

June 11, 20146 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2014, 7:35 PM EDT for 6 counties in Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 7:35 PM EDT (23:35 UTC)
Expired
Jun 11, 2014, 8:30 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Clearfield County, PA, Elk County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 71 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:20 PM EDTTSTM WND DMG4 N Grampian, PAPOSSIBLE TORNADO. NUMEROUS TREES DOWN ACROSS GREENVILLE PIKE SR 4005 .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:59 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1314 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS51 KCTP 112335
SVRCTP
PAC009-013-021-033-047-111-120030-
/O.NEW.KCTP.SV.W.0030.140611T2335Z-140612T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  WESTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 830 PM EDT

* AT 733 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MUFF TO NEAR YELLOW CREEK STATE PARK TO NEAR
  BOSWELL TO NEAR MOUNT DAVIS...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALTOONA...JOHNSTOWN...DUBOIS...SOMERSET...CLEARFIELD...WESTMONT...
  WINDBER...RIDGWAY...ELIM...EBENSBURG...BELMONT...NANTY-GLO...
  PORTAGE...SANDY...NORTHERN CAMBRIA...CURWENSVILLE...GEISTOWN...
  SOUTHMONT...MEYERSDALE AND BERLIN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 80 BETWEEN MILE MARKERS 97 AND 121.
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 112 AND 144.
 INTERSTATE 99 BETWEEN MILE MARKERS 2 AND 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 4011 7903 4030 7905 4072 7881 4072 7880
      4113 7881 4120 7877 4121 7871 4127 7874
      4138 7897 4134 7909 4145 7905 4144 7896
      4159 7895 4124 7839 4077 7835 3973 7862
      3972 7917
TIME...MOT...LOC 2333Z 218DEG 38KT 4087 7930 4059 7909 4013 7903 3975
7917

$$

LAMBERT
1 follow-up statement
604 
WWUS51 KCTP 120007
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT WED JUN 11 2014

PAC009-013-021-033-047-111-120030-
/O.CON.KCTP.SV.W.0030.000000T0000Z-140612T0030Z/
ELK PA-BEDFORD PA-CLEARFIELD PA-BLAIR PA-SOMERSET PA-CAMBRIA PA-
807 PM EDT WED JUN 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WESTERN ELK...WESTERN BEDFORD...CLEARFIELD...WESTERN BLAIR...
EASTERN SOMERSET AND CAMBRIA COUNTIES...

AT 805 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BROOKVILLE TO NEAR GLEN CAMPBELL TO NEAR PATTON
TO NEAR EBENSBURG TO NEAR MEYERSDALE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
ALTOONA...JOHNSTOWN...DUBOIS...SOMERSET...CLEARFIELD...WESTMONT...
WINDBER...RIDGWAY...ELIM...EBENSBURG...BELMONT...NANTY-GLO...
PORTAGE...SANDY...NORTHERN CAMBRIA...CURWENSVILLE...GEISTOWN...
SOUTHMONT...MEYERSDALE AND BERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. INTENSE 
THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES AND 
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT 
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 4011 7903 4037 7895 4072 7881 4072 7880
      4113 7881 4120 7877 4121 7871 4127 7874
      4138 7897 4134 7909 4145 7905 4144 7896
      4159 7895 4124 7839 4077 7835 3973 7862
      3972 7917
TIME...MOT...LOC 0005Z 220DEG 42KT 4117 7904 4091 7872 4066 7867 4044
7872 3978 7909

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:59 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 11, 4:59 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT WED JUN 11 2014

.SYNOPSIS...
AN UPPER LVL TROUGH OVER THE MIDWEST WILL MOVE SLOWLY EASTWARD
OVER THE NEXT FEW DAYS...EVENTUALLY PUSHING A COLD FRONT THROUGH
PENNSYLVANIA BY LATE FRIDAY. BEHIND THE FRONT...HIGH PRESSURE
WILL DELIVER SUNNY DRIER AND MUCH MORE COMFORTABLE CONDITIONS
BACK TO THE COMMONWEALTH THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED SHOWERS CONTINUING TO SPROUT AND INCREASE IN COVERAGE
ALONG THE SPINE OF THE ALLEGHENIES EARLY THIS AFTERNOON...STILL
WITH LIGHT INTENSITIES SO FAR. THIS IS EXPECTED TO CHANGE DURING
THE MID TO LATE AFTERNOON HOURS AS AN ELONGATED UPPER SHEAR AXIS
AND INCREASING 925-850 MB CONVERGENCE AND MOISTURE FLUX LIFT INTO
THE LAUREL HIGHLANDS AND WEST CENTRAL MOUNTAINS...TAPPING WELL
ABOVE AVERAGE PRECIPITABLE WATER VALUES OF 1.5" TO 1.75". MUCAPES
EXCEEDING 1000 J/KG WILL FEED HEAVY DOWNPOURS WITH RAINFALL RATES
OF 2-3" PER HOUR. WESTERN MOUNTAINS AND LAUREL HIGHLANDS REMAIN IN
EXCESSIVE PRECIP DAY 1 OUTLOOK AS A RESULT...ALONG WITH SPC DAY 1
SLGT RISK AREA.

DIURNAL HEATING OF MOIST/UNSTABLE AIR MASS SHOULD RESULT IN
NUMEROUS TSRA THROUGH THIS EVENING..ESPECIALLY ACROSS THE
ALLEGHENY PLATEAU AND WEST CENTRAL MOUNTAINS. GEFS MFLUX VALUES
RISE TO BTWN 3-4SD ABV NORMAL BY 00Z. INCREASING SPEED SHEAR ALOFT
WILL CREATE SHEAR PROFILES FAVORABLE FOR SUPERCELLS IN VICINITY
OF WARM FRONT. LATEST SWOMCD CONTINUES TO MENTION THAT A TORNADO
CANNOT BE RULED OUT GIVEN LOW MODEL LCL HGTS AND INCREASING 0-1KM
SHEAR TOWARD EVENING. MY BIGGER CONCERN IS FOR HEAVY RAINFALL AND
POTENTIAL FOR LOCAL FLASH FLOODING FROM NORTHWEST PA SOUTHWARD
THROUGH THE WEST CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...WHERE
LOCAL HIGH RESOLUTION MESO MODELS SHOW SEVERAL HOURS OF POTENTIAL
BACKBUILDING POSSIBLE THIS EVENING.

WE'RE NOT OUT OF THE WOODS OVERNIGHT AS THE 09Z SREF AND 12Z MODEL
RUNS INDICATE A STRONG 850MB LLJ PROPAGATING NORTH NORTHEAST FROM
THE WEST CENTRAL MOUNTAINS TO THE PA/NY BORDER AND FINGERLAKES
REGION BETWEEN 00Z AND 06Z TONIGHT. THIS SHOULD MAINTAIN SHRA/TSRA
ACTIVITY THROUGH LATE TONIGHT WITH THREAT OF HEAVIER SHOWERS IN
THE CARDS THROUGH THE WEE HOURS OF THE NIGHT. ELSEWHERE...EXPECT
POPS TO BE DECREASING WITH AREAS OF FOG LIKELY BY 12Z.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
UPPER TROUGH SHIFTS EAST ON THURSDAY. THURSDAY MORNING WILL
FEATURE ANOTHER LULL IN CONVECTION BEFORE DIURNAL HEATING RELEASES
AND LEADS TO ANOTHER POTENTIALLY ACTIVE CONVECTIVE PERIOD
LATE THU MORNING AND AFTERNOON. MADE NO CHANGES TO GOING POPS
GIVEN CONSENSUS FOR CATEGORICAL POPS AND LOCALIZED HVY RAIN
POSSIBLE WITH LOCALLY STRONGER CONVECTION. CLOUD COVER SHOULD
AGAIN HOLD TEMPS DOWN WITH MAXES MOSTLY IN THE MID TO UPPER 70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LARGE UPPER LEVEL LOW MOVING THROUGH CENTRAL CANADA THE LATTER
HALF OF THIS WEEK WILL DOMINATE THE WEATHER PATTERN INTO THE
WEEKEND. THIS LOW WILL BRING THE FIRST OF TWO TROFS THROUGH THE
REGION BEGINNING THURSDAY EVENING.
 THE FIRST WILL BE A WEAK SHORTWAVE THAT WILL FINALLY LIFT NORTH
OF PA FRIDAY AS IT WILL BECOME ABSORBED BY A DEEPER NORTHWARD
PROPAGATING TROUGH. THIS TROUGH WILL PUSH A COLD FRONT THRU
CENTRAL PA LATE FRIDAY. WITH HIGH DEWPOINTS AND MAX TEMPS IN THE
UPPER 70S TO LOW 80S...MOST SPOTS WILL SEE A PM TSRA AS THIS
RATHER POTENT COLD FRONT PUSHES THRU LATE FRIDAY AFTERNOON...EARLY
FRIDAY EVENING.

GOOD AGREEMENT AMONG MED RANGE GUIDANCE THIS WEEKEND...LEADING TO
A HIGH CONFIDENCE OF FAIR WX AS SFC HIGH BUILDS SE ACROSS THE
STATE SATURDAY MORNING. TEMPS MAY BRIEFLY GO A BIT BLW
NORMAL...ESP SAT NIGHT...AS HIGH PRESSURE AND NEGATIVE PWAT
ANOMALIES PASS OVR THE AREA. MODELS SHOW THE HIGH BREAKING LATE
THIS WEEKEND...HOWEVER ENOUGH SUBSIDENCE SHOULD REMAIN TO STOP ANY
CONVECTION FROM FORMING SO HAVE REDUCED POPS ON SUNDAY.

AS THE HIGH MOVES OFF THE EAST COAST...WEAK ZONAL FLOW WILL
PERSIST THROUGH THE FIRST HALF OF NEXT WEEK. THE ECMWF ENSEMBLE
MEAN 8H TEMPS ARE NR 16C MON- TUE...SUPPORTIVE OF HIGHS WELL INTO
THE 80S. RETURN OF HIGHER HUMIDITY WILL ALSO LEAD TO THE CHC OF
SCT DIURNAL CONVECTION MONDAY THROUGH AT LEAST MIDWEEK.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
LOW CIGS PERSISTED ACROSS THE EAST TODAY...MORE SO THAN
I EXPECTED. THE CLOUDY SKIES HELD TEMPS DOWN SOME...THUS
SHOWERS AND STORMS THAT MOVED EAST OF UNV JUST FELL APART.

FURTHER WEST...HEATING HAS RESULTED IN SHOWERS AND ISOLATED
THUNDERSTORMS. DIRECTIONAL SHEAR WOULD SUPPORT SEVERE STORMS.
HOWEVER...WIND FIELDS NOT REAL STRONG...THUS BULK OF STORMS
SO FAR NOT THAT STRONG. THAT COULD CHANGE LATER...AS WIND
FIELDS FCST TO BECOME STRONGER.

ANYWAY...TAFS ADJUSTED SOME. WILL CONTINUE TO DO SO JUST
BEFORE 22Z AND AS NEEDED.

EARLIER DISCUSSION BELOW.

SCT SHRA EXPANDING THROUGH EVENING. WIDESPREAD EVENING SHOWERS
AND SCT TSRA AND CORRESPONDING CIG/VSBY REDUCTIONS IN HEAVY
RAINFALL ESPECIALLY WESTERN AIRFIELDS. STRONG GUSTY WINDS MAY
ACCOMPANY STORMS INVOF KJST AND KAOO.

UNSETTLED WX/SCT-NMRS...MAINLY AFTERNOON SHWRS AND TSTMS WILL
CONTINUE FOR THURSDAY AND FRIDAY AS THE REGION REMAINS IN
WARM/HUMID AIRMASS DOWNSTREAM OF SLOW-MOVING UPPER TROUGH AND
ASSOCD COLD FRONTAL SYSTEM.

WEAK COLD FRONT FOR LATE FRIDAY.

OUTLOOK...

THU-FRI...A.M. FOG/ST. VFR/MVFR WITH PDS OF MVFR/IFR IN TSTMS.
SAT-SUN...VFR.
MON...MVFR WITH SCT SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/FITZGERALD
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...DEVOIR/GARTNER/MARTIN
Hazardous weather outlook, Jun 11, 3:03 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
303 PM EDT WED JUN 11 2014

PAZ006-037-041-042-046-049>053-057>059-065-066-121915-
POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-
YORK-LANCASTER-
303 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE BRIEF HEAVY
DOWNPOURS LATE THIS AFTERNOON THROUGH LATE TONIGHT. NEITHER
SEVERE WEATHER NOR WIDESPREAD FLOODING PROBLEMS ARE ANTICIPATED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>026-033>036-064-121915-
CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-
303 PM EDT WED JUN 11 2014

...TORNADO WATCH 280 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

A STATIONARY FRONT DRAPED ACROSS THE WESTERN HALF OF THE STATE
WILL PROVIDE THE FOCUS FOR LOCALLY HEAVY SHOWERS AND STRONG
THUNDERSTORMS LATE TODAY AND THIS EVENING. THERE IS A SLIGHT
CHANCE THAT THE THUNDERSTORMS COULD PRODUCE DAMAGING WIND
GUSTS AND FLASH FLOODING IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010>012-017>019-027-028-045-056-063-121915-
WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-SOUTHERN CLINTON-
PERRY-CUMBERLAND-
303 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STATIONARY FRONT DRAPED ACROSS THE WESTERN HALF OF THE STATE
WILL PROVIDE THE FOCUS FOR LOCALLY HEAVY SHOWERS AND STRONG
THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING. THERE IS A
SLIGHT CHANCE THAT THE THUNDERSTORMS COULD PRODUCE DAMAGING WIND
GUSTS AND FLASH FLOODING IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 11, 6:06 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             HYNDMAN                 39.82N  78.72W
06/11/2014  M1.25 INCH       BEDFORD            PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1400106

JMC
Local storm report, Jun 11, 6:21 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          1 ESE PATIENCE          39.87N  78.59W
06/11/2014                   BEDFORD            PA   911 CALL CENTER

&&

EVENT NUMBER CTP1400107

JMC
Local storm report, Jun 11, 7:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
715 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     1 NW EVERETT            40.02N  78.38W
06/11/2014                   BEDFORD            PA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ALONG LOWER SNAKE
            SPRING RD.

&&

EVENT NUMBER CTP1400108

MACH
Special weather statement, Jun 11, 7:20 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT WED JUN 11 2014

PAZ034-112345-
BEDFORD PA-
720 PM EDT WED JUN 11 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 719 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BUFFALO MILLS...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  OSTERBURG...ST. CLAIRSVILLE AND CESSNA AROUND 740 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MANNS CHOICE...NEW
PARIS...PLEASANTVILLE AND SCHELLSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 130 AND 143.
 INTERSTATE 99 BETWEEN MILE MARKERS 2 AND 8.

THIS STORM MAY INTENSIFY QUICKLY OVER THE NEXT 15 TO 30 MINUTES...SO
BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3993 7876 4002 7876 4021 7867 4016 7845
      3992 7865 3992 7874
TIME...MOT...LOC 2319Z 207DEG 26KT 3999 7868

LAMBERT
Special weather statement, Jun 11, 7:22 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 PM EDT WED JUN 11 2014

PAZ035-036-120000-
FULTON PA-FRANKLIN PA-
722 PM EDT WED JUN 11 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 720 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM HEADED
INTO FRANKLIN COUNTY FROM THE SOUTH...MOVING NORTH AT 25 MPH. NICKEL
SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MERCERSBURG...BIG COVE TANNERY...CLAYLICK...WILLIAMSON...UPTON AND
WHITETAIL SKI AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3972 7809 3978 7812 3992 7800 3986 7780
      3972 7783
TIME...MOT...LOC 2320Z 171DEG 22KT 3965 7796

DANGELO
Local storm report, Jun 11, 7:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
733 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     HOPEWELL                40.13N  78.27W
06/11/2014                   BEDFORD            PA   911 CALL CENTER

            LARGE TREE ON HOUSE

&&

EVENT NUMBER CTP1400109

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:31 PM EDTSpecial Weather StatementCTPClearfield44 min
Jun 11, 5:13 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 11, 5:34 PM EDTSevere Thunderstorm WarningCTPBedford41 min
Jun 11, 5:42 PM EDTTornado WarningCTPBedford33 min
Jun 11, 6:09 PM EDTTornado WarningCTPBedford36 min
Jun 11, 6:39 PM EDTTornado WarningCTPBedford36 min
Jun 11, 6:42 PM EDTSevere Thunderstorm WarningCTPSomerset63 min
Jun 11, 7:07 PM EDTTornado WarningCTPBedford23 min
Jun 11, 7:20 PM EDTSpecial Weather StatementCTPBedford25 min
Jun 11, 7:22 PM EDTSpecial Weather StatementCTPFulton38 min
Jun 11, 7:22 PM EDTTornado WarningCTPBedford23 min
Jun 11, 7:34 PM EDTAreal Flood WarningCTPBedford, Blair, Cambria, Somerset3 hr
Jun 11, 7:37 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton38 min
Jun 11, 7:44 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon, Mifflin61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.